# SDR UALA2011100505388

- Difficulty date: October 4, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,271 hours, 20,156 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 8142
- Condition: Faulty
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FWD FA PANEL.  REPLACED LEFT OFFWING ESCAPE-SLIDE INFLATION RESERVOIR.
